Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

01.07.2012 | case report | Ausgabe 13-14/2012

Wiener klinische Wochenschrift 13-14/2012

Attempted suicide under high dose dopaminergic therapy including apomorphine

Zeitschrift:
Wiener klinische Wochenschrift > Ausgabe 13-14/2012
Autoren:
MD Walter Struhal, MD Michael Guger, MD Stephanie Hödl, MD Sok-Chu Ung, MD Prof Michael Bach, MD Prof. Gerhard Ransmayr

Summary

Impulse control disorder during continuous subcutaneous apomorphine treatment (CAI) was recently reported. We describe a 54-year-old patient with familial Parkinson’s disease, who after initiation of CAI in addition to high dose levodopa and amantadine, developed impulse control disorder (major financial loss related to risky transactions and self-medication), psychosis and depression, which lead up to attempted suicide. To our knowledge, this is the first case of attempted suicide under apomorphine treatment.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 13-14/2012

Wiener klinische Wochenschrift 13-14/2012 Zur Ausgabe

mitteilungen der gesellschaft

Es ist so weit!

mitteilungen der gesellschaft

Programmvorschau